Joaquim Martín

Joaquim Martín

Joaquim Martin
PhD in mathematicsfrom University of Barcelona
Professor at Universitat Autonoma de Barcelona

Personal webpage

email: jmartin@mat.uab.cat

Research Interests

  • Sobolev embedings
  • Intepolation theory
  • Extrapolation Theory
  • Function spaces
  • Isoperimetry

 

Selected publications

  • Fractional Sobolev Inequalities: Symmetrization, Isoperimetry and Interpolation, Joaquim Martín, Mario Milman, Astérisque 366 (2014), 136 pages
  • Pointwise symmetrization inequalities for Sobolev functions and applications, J. Martín, M. Milman, Adv. Math. 225 (2010), 121-199
  • Isoperimetry and Symmetrization for Logarithmic Sobolev inequalities, J. Martín, M. Milman, J. Funct. Anal. 256 (2009), 149-178
  • Sobolev inequalities: symmetrization and self improvement via truncation, J. Martín, M. Milman, E. Pustylnik, J. Funct. Anal. 252 (2007), 677-695
  • Extrapolation methods and Rubio de Francia’s extrapolation theorem, J. Martín, M. Milman, Adv. Math. 201 (2006), 209-262